TBU Publications
Repository of TBU Publications

On holomorphically projective mappings of equidistant parabolic Kähler spaces

DSpace Repository

Show simple item record


dc.title On holomorphically projective mappings of equidistant parabolic Kähler spaces en
dc.contributor.author Chudá, Hana
dc.contributor.author Mikeš, Josef
dc.contributor.author Peška, Patrik
dc.contributor.author Shiha, Mohsen
dc.relation.ispartof Proceedings of the Nineteenth International Conference on Geometry, Integrability and Quantization
dc.identifier.issn 1314-3247 Scopus Sources, Sherpa/RoMEO, JCR
dc.date.issued 2018
utb.relation.volume 19
dc.citation.spage 115
dc.citation.epage 121
dc.event.title 19th International Conference on Geometry, Integrability and Quantization
dc.event.location Varna
utb.event.state-en Bulgaria
utb.event.state-cs Bulharsko
dc.event.sdate 2017-06-02
dc.event.edate 2017-06-07
dc.type conferenceObject
dc.language.iso en
dc.publisher Institute of Biophysics and Biomedical Engineering Bulgarian Academy of Sciences
dc.identifier.doi 10.7546/giq-19-2018-115-121
dc.relation.uri https://projecteuclid.org/euclid.pgiq/1513998421
dc.subject Equidistant spaces en
dc.subject holomorphically projective mappings en
dc.subject parabolic Kahler spaces en
dc.subject (pseudo-)Riemannian space en
dc.description.abstract In this paper we construct holomorphically projective mappings of equidistant parabolic Kahler spaces. We discus fundamental equations of these mappings as well. en
utb.faculty Faculty of Applied Informatics
dc.identifier.uri http://hdl.handle.net/10563/1008077
utb.identifier.obdid 43879708
utb.identifier.scopus 2-s2.0-85052754862
utb.identifier.wok 000434771900007
utb.source d-wok
dc.date.accessioned 2018-07-27T08:47:42Z
dc.date.available 2018-07-27T08:47:42Z
dc.description.sponsorship Palacky University Olomouc [IGA PrF 2017012]
utb.contributor.internalauthor Chudá, Hana
utb.fulltext.affiliation HANA CHUDÁ, JOSEF MIKEŠ † , PATRIK PEŠKA † AND MOHSEN SHIHA ∗ Department of Mathematics, Tomas Bata University in Zlín, 760 05 Zlín, Czech Republic † Department of Algebra and Geometry, Palacky University 77146 Olomouc, Czech Republic ∗ Department of Mathematics, University of Homs, Homs, Syria
utb.fulltext.dates -
utb.fulltext.references [1] Alekseevsky D., Pseudo-Kähler and Para-Kähler Symmetric Spaces, In: Handbook of pseudo-Riemannian geometry and supersymmetry, EMS, Zürich 2010, pp 703–729. [2] Chudá H., Chodorová M. and Shiha M., On Composition of Conformal and Holomorphically Projective Mappings Between Conformally Kählerian Spaces, J. Appl. Math. Bratislava 5 (2012) 91–96. [3] Chudá H. and Shiha M., Conformal Holomorphically Projective Mappings Satisfying a Certain Initial Condition, Miskolc Math. Notes 14 (2013) 569–574. [4] Domashev V. and Mikeš J., Theory of Holomorphically Projective Mappings of Kählerian Spaces, Math. Notes 23 (1978) 160–163. [5] Hinterleitner I., On Holomorphically Projective Mappings of e-Kähler Manifolds, Arch. Math. Brno 48 (2012) 333–338. [6] Hinterleitner I. and Mikeš J., Geodesic Mappings of (pseudo-) Riemannian Manifolds Preserve Class of Differentiability, Miskolc Math. Notes 14 (2013) 575–582. [7] Hinterleitner I. and Mikeš J., Geodesic Mappings and Einstein Spaces, In: Geometric methods in physics, Birkhäuser, Basel 2013, pp. 331–335. [8] Kähler E., Über Eine Bemerkenswerte Hermitesche Metrik, Sem. Hamburg. Univ. 9 (1933) 173–786. [9] Mikeš J. et al., Special Mappings in Differential Geometry, Palacky Univ. Press, Olomouc 2015. [10] Mikeš J., Vanžurová A. and Hinterleitner I., Geodesic Mappings and Some Generalizations, Palacky Univ. Press, Olomouc 2009. [11] Mikeš J., On Holomorphically Projective Mappings of Kählerian Spaces, Ukr. Geom. Sb. 23 (1980) 90–98. [12] Mikeš J. Equidistant Kähler Spaces, Math. Notes 38, (1985) 855–858 . [13] Mikeš J. On Sasaki Spaces and Equidistant Kähler Spaces, Sov. Math. Dokl. 34 (1987), 428–431. [14] Mikeš J., Holomorphically Projective Mappings and Their Generalizations, J. Math. Sci. (New York), 89 (1998) 1334–1353. [15] Mikeš J., Shiha M. and Vanžurová A., Invariant Objects by Holomorhpically Projective Mappings of Parabolically Kähler Spaces, J. Appl. Math. 2 (2009) 135–141. [16] Otsuki T. and Tashiro Y., On Curves in Kaehlerian Spaces, Math. J. Okayama Univ. 4 (1954) 57–78. [17] Peška P., Mikeš J., Chudá H. and Shiha M., On Holomorphically Projective Mappings of Parabolic Kahler Manifolds, Miskolc Math. Notes 17 (2016) 1011–1019. [18] Prvanović M., Holomorphically Projective Transformations in a Locally Product Space, Math. Balk. 1 (1971) 195–213. [19] Shiha M., Geodesic and Holomorphically Projective Mappings of Parabolically Kählerian Spaces, Ph.D. thesis, Moscow Ped. Inst., 1992. [20] Sinyukov, S., On Equidistant Spaces, Vestn. Odessk. Univ., (1957) 133–135, [21] Shiha, M., On the Theory of Holomorphically-Projective Mappings of Parabolically-Kählerian Spaces, Math. Publ., Silesian Univ. Opava 1 (1993) 157–160. [22] Shiha M., Juklová L. and Mikeš J., Holomorphically Projective Mappings Onto Riemannian Tangent-Product Spaces, J. Appl. Math. Bratislava 5 (2012) 259–266. [23] Shiha M. and Mikeš J., On Holomorphically Projective Flat Parabolically-Kählerian Spaces, In: Proc. Conf. on Contemp. Geom. and Related Topics, Univ. Belgrade, Faculty of Mathematics, Belgrade 2006, pp. 467–474. [24] Shiha M. and Mikeš J., On Equidistant Parabolically Kählerian Spaces, Tr. Geom. Semin. 22 (1994) 97–107. [25] Shirokov P., Selected Investigations on Geometry, Kazan’ Univ. Press 1966. [26] Vishnevskij V., Shirokov A. and Shurygin V., Spaces Over Algebras, Izd. Kazansk. Univ., Kazan’ 1985. [27] Yano K., Differential Geometry on Complex and Almost Complex spaces, Pergamon Press, XII, Oxford-London-New York-Paris-Frankfurt 1965. [28] Yano K. Concircular Geometry, Proc. Imp. Acad. Tokyo, 16, (1940) 195–200, 354–360, 442–448, 505–511,
utb.fulltext.sponsorship The paper was supported by the project IGA PrF 2017012 Palacky University Olomouc.
utb.wos.affiliation [Chuda, Hana] Thomas Bata Univ Zlin, Dept Math, Zlin 76005, Czech Republic; [Mikes, Josef; Peska, Patrik] Palacky Univ, Dept Algebra & Geometry, Olomouc 77146, Czech Republic; [Shiha, Mohsen] Univ Homs, Dept Math, Homs, Syria
utb.scopus.affiliation Department of Mathematics, Thomas Bata University in Zlín, Zlín, 760 05, Czech Republic; Department of Algebra and Geometry, Palacky University, Olomouc, 77146, Czech Republic; Department of Mathematics, University of Homs, Homs, Syrian Arab Republic
utb.fulltext.projects IGA/PrF/2017012
Find Full text

Files in this item

Show simple item record